Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 77, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2007, 4:44 PM CDT for White County, Tennessee. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2007, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 29, 2007, 5:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County White County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 573 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1078 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 61 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 292144 SVROHX TNC185-292215- /O.NEW.KOHX.SV.W.0077.070629T2144Z-070629T2215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 444 PM CDT FRI JUN 29 2007 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WHITE COUNTY IN TENNESSEE... THIS INCLUDES THE CITY OF SPARTA... * UNTIL 515 PM CDT * AT 440 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF SPARTA... AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. LAT...LON 3608 8566 3590 8567 3586 8534 3609 8532 $$ 21
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:44 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 29, 2:44 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 244 PM CDT FRI JUN 29 2007 .DISCUSSION... UPPER TROUGH OVER CNTRL/LOWER PLAINS EXPECTED TO BREAKUP THIS WEEKEND WITH THE NRN HALF BEING PUSHED SEWD ACROSS THE MIDSTATE ACCOMPANIED BY A SFC FRONT. SFC WINDS ARE BRIDGING ACROSS THE FRONT WITH ASSOCIATED DRYING HOLDING OFF TIL SUN NGT/MON. SFC RIDGE OVER THE GREAT LAKES PUSHES THE MOIST AIR A LITTLE FURTHER SOUTH ON MON NGT/TUE BEFORE SLY FLOW RETURNS LATE TUE/TUE NGT. THE CHANCE OF PRECIPITATION RETURNS TO THE FORECAST FOR THE 4TH OF JULY AS MOISTURE CONTINUES TO INCREASE AND ANOTHER WEAK FRONT APPROACHES FROM THE NORTHWEST. THE CHANCE OF RAIN CONTINUES THRU WED NGT AND THU AS THE FRONT SWEEPS IN ON THU AM. DRY AIR PUSHES INTO THE AREA ON FRI WITH THE GFS BRINGING IN A FAIRLY STRONG SFC RIDGE ON SAT. MOS POPS AND TEMPS SEEM REASONABLE WITH NO SGFNT DEVIATIONS PLANNED. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 70 86 67 87 / 30 40 30 20 CLARKSVILLE 65 86 65 85 / 30 40 40 20 CROSSVILLE 64 82 62 83 / 30 30 20 20 COLUMBIA 70 88 68 87 / 30 40 40 20 LAWRENCEBURG 70 89 69 87 / 30 40 40 20 WAVERLY 68 87 66 87 / 30 50 40 20 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && JLM
In the hours before
Special weather statement, Jun 29, 3:03 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 303 PM CDT FRI JUN 29 2007 TNZ028-292030- WILSON- 303 PM CDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS MOVING NORTHWARD THROUGH WILSON COUNTY... A COMPLEX OF STRONG THUNDERSTORMS WILL MOVE NORTH THROUGH WILSON COUNTY THROUGH 320 PM. WIND GUSTS TO 40 MPH WILL BE POSSIBLE ALONG WITH VERY HEAVY RAINFALL. IF TRAVELING...EXPECT REDUCED VISIBILITIES DUE TO THE HEAVY RAINFALL. 21
Special weather statement, Jun 29, 3:23 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 323 PM CDT FRI JUN 29 2007 TNZ007-292045- ROBERTSON- 323 PM CDT FRI JUN 29 2007 ...STRONG THUNDERSTORMS MOVING THROUGH ROBERTSON COUNTY... A COMPLEX OF STRONG THUNDERSTORMS WILL MOVE EAST THROUGH ROBERTSON COUNTY THROUGH 340 PM. WIND GUSTS TO 45 MPH WILL BE POSSIBLE ALONG WITH VERY HEAVY RAINFALL. IF TRAVELING...EXPECT REDUCED VISIBILITIES DUE TO THE HEAVY RAINFALL. 21
Local storm report, Jun 29, 3:43 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
343 PM CDT FRI JUN 29 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 10 S LEBANON 36.07N 86.32W
06/29/2007 WILSON TN TRAINED SPOTTER
SEVERAL TREES BLOWN DOWN
&&
JCOHENThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 2:01 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 29 min |
| Jun 29, 5:12 PM CDT | Severe Thunderstorm Warning | OHX | Overton | 63 min |
| Jun 29, 5:22 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 38 min |
| Jun 29, 5:45 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 45 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.